# SDR ABXA20211023107

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 70,379 hours, 48,435 cycles
- System (JASC): 3244 · Tire
- Part: Valve
- Part number: 340565
- Part serial: 287A
- Condition: Intermittent
- Part time: 46,245 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTISKID OFF EICAS MSG. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. REPLACED PARKING BRAKE VALVE IAW AMM 32-44-04. PERFORMED OPS CHECK OF PARKING BRAKE SYSTEM IAW B767 AMM 32-44-00-730-801. ALL TEST PASS. NO LEAKS NOTED. AIRCRAFT RELEASED FOR FLIGHT .
